# SDR V0XD20210625001

- Difficulty date: September 18, 2021
- Submitted: September 25, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 18,862 hours, 14,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280.00 FWD SIDE COCKPIT FLOOR ATTACH 1/4 TURN ANGLE IS CORRODED.CORRECTIVE ACTION: REMOVED AND REPLACED F.S. 280.00 FWD SIDE FLOOR ATTACH 1/4 TURN ANGLE (PN:CC670-34095-1) IAW CRJ 900 SRM 514-42-06.
